# SDR DHL2005783519

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON UPPER SKIN IS DENTED, WING STA 436.  CUT OUT DAMAGED AREA DIM 3" BY 1 1/4" IAW B727 SRM 57-50-5 FIG 2.  FABRICATED DOUBLER FROM 2024T3 .032 PO NR 9002034 DIM. 5 1/8" BY 6 1/4" IAW B727 SRM 57-50-5 FIG 2.  TREATED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED DOUBLER REPAIR ON R/WING I/B AILERON SKIN STA 436 IAW B727 SRM 57-50-5 FIG 2 AND 57-50-2 FIG 2.  NO REBALANCING REQUIRED FOR INBD AILERON IAW B727 SRM 51-80-1 PARA 1B.
